Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
Mike44

Back to Paxil (Offer Experiences)

2 posts in this topic

Posted · Report post  

Advertisement

So in May I started to become very anxious (GAD) which ultimately led to depression. I was completely floored, couldn't do much of anything, didn't sleep for days and it felt like time was passing very slowly. I eventually went to a doctor and she prescribed me Paxil and 20 Ativan for sleep. It took me a few days to work up the courage but I started taking the Paxil and I can't exactly tell when it began to work. I felt better almost the first or 2nd day and steadily got better after that which made me believe it wasn't the medication but something else. A day or two before taking the Paxil I had a near panic attack because I could not sleep and everything in my world felt like it was falling apart so I decided to take an Ativan and it must have helped because I slept for 8 hours with no issues and woke up feeling a bit off but somewhat alright.

Fast forward to now, about 3 weeks ago I took my last Paxil 20mg by weaning off. I weaned very quickly and the only side effect I had was a bit of vertigo but everything else seemed fine. Now it's been a full 3 weeks and I am all of a sudden feeling very anxious again and I am torn between it being withdrawal or actually relapse of my symptoms, I have Paxil left over and I don't know if I should take it or not.

All of this comes off of 3 years ago when I had my first episode of anxiety and decided to not take anything and it cleared up after a couple weeks, my therapist at the time was amazed. That time I went to the doctor and he prescribed me Effexor which I decided against taking.

Basically the question I am posing is, has anybody came off Paxil or a short period of time (3-6 weeks) and felt they had to go in because of emotional side effects? I had no brain zaps or sleeping problems. Did it begin to work again for you? Just need some reassurance or at least somebody to talk to about their experiences...

Thanks a lot if you read the whole thing.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Several years ago I was on Paxil for a few months and it took me at least a whole year to wean off.  My side effects from weaning off were lack of sleep, and not being able to handle the intensity of emotions. I also had a physical jittery feeling. So I had to wean off super slowly.

To figure out if your reaction is withdrawal or a relapse of your anxiety symptoms, maybe you should go back on it, or talk to your doctor and maybe you can try a diff medication? One thing I remember about Paxil is I didn't have any emotion while I was on it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this